Home » Frequently asked Questions on Health » Am I having leg pain due to side effects of Amlong?

Am I having leg pain due to side effects of Amlong?

Q: I am a 34 years old man with an unusual back and joint pain since last month with no swelling or fever. My cholesterol levels are normal. But my blood pressure was found to be 180/120 mmHg. The doctor prescribed Amlong A, half tablet at night. I took it for a week but felt irritation in the stomach whenever I ate food so I stopped taking it and the irritation slowly reduced. But my BP has risen to 150/110 mmHg. Now the doctor has prescribed me Amlong H. I experience sudden pain in the joints and my legs get tired. I came to know that Amlong H has got side effects. Is it true? Should I continue taking Amlong A?

A:You have stage 3 hypertension at diagnosis, and this warrants immediate drug therapy. Your doctor has rightly started you on an effective combination. In case you experience any side effects, you should inform him rather than stopping the medication on your own, which can be dangerous for your health. There are many different classes of drugs available to treat hypertension and your doctor can help you find one, which is effective and well tolerated by you. Remember, high BP has no symptoms but is a silent killer. The way to tackle it is by frequent monitoring of blood pressure, taking your medication regularly and by being in touch and trusting your doctor.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------